Doctor insights on:
Stomach Bleeding From Ibuprofen Symptoms
A long tube runs from the mouth to the anus. It includes, in order, the mouth, throat, esophagus, stomach, small intestine (duodenum, jejunum, ileus), caecum, the ascending, transverse, descending, and sigmoid colon (or large intestine) and the rectum. The space inside that tube , the lumen, is considered to be outside of the body. When we bleed into that space ...Read more
I'm having nausea and heartburn like symptoms after taking any barer pain relievers or ibuprofen 800. What could cause this?
Reflux or ulcer: These might be signs of gastroesophageal reflux disease or early signs of a small ulcer. I suggest stopping Aspirin or Ibuprofen or naproxen, and seeing a physician. Taking over-the-counter at the acid reducers like Omeprazole or ranitidine would also help as well as avoiding acidic food like wine caffeine spicy food in vinegar. ...Read more
Yes: They can be similar, and there is a lot of overlap of symptoms when it comes to diagnosing causes of upper abdominal trouble. Heartburn symptoms are fully described in prior answer. Stomach ulcer is an actual removal of a part of the stomach (gastric) lining leaving a round hole part way thru the lining. The most common side effect from Aspirin related drugs is gastritis or gastric ulcer. ...Read more
Hemorrhoids do not:
cause viral gastroenteritis or abdominal pain.
The symptoms of stomach flu (viral gastroenteritis) can include: nausea, vomiting, headache, watery bowel movements (not bloody), abdominal cramps and a low fever. Your physician can confirm diagnosis. ...Read more
Could a stomach ulcer from using celebrex (celecoxib) be asymptomatic perforate suddenly and cause pancreatits?
Common, serious...: The most likely cause of GI pain and GI bleeding are medications that irritate stomach lining causing gastritis, ulcer disease, severe reflux, esophagitis. Most common are aspirin, meds related (nsaid's--ibuprofen, naproxen)--anti-inflammatory drugs. If note reddish stool, or stools turns dark or black, or GI pain occurs, call your physician, who will tell you if you should come to office or er. ...Read more
Would tylenol (acetaminophen) be effective for stomach pain from food poisoning/gastroenteritis? The pain feels constant, not cramping. If not what would? Can't sleep
Are you sure?: This pain may not be what you think it is, and it would be better for you to write a list of all your symptoms and the times and relationships to other events (food, positioning, stools, etc.) and take it with you to a doctor and be examined. This pain is disturbing as you describe it and seems as if it deserves further attention. Good luck and feel better. ...Read more
Can your stomach have problems like constipation, diarrhea, bloating & mild pain after stop smoking. Is it one of the symtom? Thank you!
Yup: It's w/drawal effect. A week or 2 should be all but read this and try the ideas. Modify diet, drink more water and do breath pattern of smoking w/o the cigarette since that is a very good pattern for relaxation. The mouth blow exhale especially! Do it as often as you did when you smoked. It will help! http://www.etsu.edu/tips/education/cessation/whattoexpect.aspx ...Read more
Severe stomach pain, vomiting, diarrhea. No fever. Could my stomach ulcer have perforated? Or more likely food poisoning? No blood in vomit.
Was switched from Prilosec to nexium (esomeprazole). Started having muscle cramps in legs and heartburn symptoms return Within two days. Can the nexium (esomeprazole) be cause?
Not likely: because both meds work in very similar way, so side effects are also similar. Ask your doctor to look for other causes of your symptoms. ...Read more
Headaches, sore stomach and aching bones? Can it be withdrawal from having no pain killers/codiene?
Sure, but: It could also be a long list of other things, many common. The severity and duration would matter. If it is w/drawal - try to bear it - it will be worth it. And you can get medical help for it too. Have an exam if these seem to be unrelated at all. It can be wise. ...Read more
That would be like: using a cannon to hit a fly (when I fly swatter would do). How about clear liquid like water, slightly flattened soda that is clear, or sports hydration drinks. Sip, sip, sip. Work up to solids w bland foods like bananas, rice, applesauce, toast, gelatin, or chicken. Avoid alcohol, nicotine, caffeine, dairy & high fat foods. Rest. Consider tylenol (acetaminophen). ...Read more
Have post-infectious dyspepsia after stomach bug. Stomach burning resolved. Stopped ppi after 12 weeks. Now bloating and burping. What's the cause?
Possibly rebound: Hi Kiana, Sorry to hear that you are feeling uncomfortable with the bloating and burping. Given the information you presented, it's likely that your symptoms are due to stopping the PPI abruptly. There is a known "rebound" effect that is well described here - http://wb.md/2ouI0m9 Things will likely go back to normal in a few weeks. Hope you feel better soon! ...Read more
Will the subsalicylate in Pepto Bismol cause stomach irritation like Aspirin or NSAID's do? Have IBS & gastritis & didn't know if Pepto would hurt me?
Have stomach flu like symptoms along with severe leg pain & chest pain, should I go to Er? There's no relief with Advil (ibuprofen).
Yellow stool stomach cramps and gas pain upper GI scope done I have ulcers and gastritis. No fever no nausea always hungry take protonix (pantoprazole) and carafate?
GI care: It seams that you are being evaluated for these conditions. How long on Protonix (pantoprazole) and carafate and how much benefit? Are some of your symptoms newer since on this regimen? Bloating and yellow stool may be suggestive of a need for eval of liver, your blood work would better tell this story. Follow up with your gastroenterologist. ...Read more
Moderate to severe sharp pain in pit of stomach. Omeprazole and tylenol (acetaminophen) not helping. No nausea, vomiting or any other symptoms. What could it be?
YES -- get HELP!: Ibuprofen, and other nsaid's, particularly in a dose-dependent fashion (based on milligrams consumed & duration of use) can cause ulcers in any part of the GI tract. Due to the platelet inhibition effect of ibuprofen, ulcers caused by it may indeed bleed massively. If that is the scenario you're describing--immmediately stop taking Ibuprofen and get to the er! ...Read more
Absence of fever, how to distinguish pancreas pain from peptic ulcer pain assuming presentation luq burning pain radiating to back?
Cannot without help: Your described symptoms of a burning luq pain can have many possibilities. You have only noted 2 possibilities of many, and likely picked the 2 worst case scenarios. Abdominal pain can have many causes and reasons, and pancreatitis or peptic ulcer would also be associated with severe pain, nausea and vomiting, inability to eat, etc. You yourself cannot tell what you may have; must see a doctor. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
- Talk to a doctor live online for free
- Symptoms of stomach bleeding from ibuprofen
- Symptoms of stomach bleeding from nsaids
- Can ibuprofen cause stomach bleeding?
- Ask a doctor a question free online
- Stomach bleeding from alcohol
- Bleeding stomach ulcers symptoms
- Internal bleeding symptoms in stomach
- Internal stomach bleeding symptoms
- Talk to a pharmacologist online for free